# SDR AALA202211223476

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,040 hours, 6,911 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8241
- Condition: Deteriorated
- Location: Cabin
- Part time: 19,668 hours, 7,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN LIFE RAFT LOCATED IN OVERHEAD BIN RIGHT HAND ROW 13 IS DETERIORATED. REPLACED LIFE RAFT PER JOB CARD 26C22025010.
